MathSciNet Relay Station
MathSciNet bibliographic data
MR688582 (84d:33011) 33A40
Laforgia, Andrea; Muldoon, Martin E. Inequalities and approximations for zeros of Bessel functions of small order. SIAM J. Math. Anal. 14 (1983), no. 2, 383–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement